It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addison's Disease Board Index
Pages: 1 ... 4 5 6 7 8 9 10 11 12 13 14 ... 29Showing 161 - 180 of 580 for prednisone. (0.005 seconds)


... My Family doctor prescribed 1 mg prednisone tabs, so I took ....5 mg one day, and 4.5 mgs the next for several weeks and came back with symptoms so couldn't go on..this was tried more than once... ... (3 replies)
... I am wondering why your doc put you on prednisone as it does take longer to work. It lasts longer in your system. Not sure about the hours. ... (5 replies)
... Hey there, didn't see this here, and been just laying around new years.. nothing to celebrate at the moment. Anyways, I don't think I have much of a dry mouth, and I do try to drink plenty of fluids, but I also noticed after Wednesday trying to exercise that now I am still having problems and I am even starting to urinate a lot again and not hold my water. Does that sound... (37 replies)

... I finally have a diagnosis of Addison's. The dr put me on 2.5mg of prednisone two times a day and I'll start taking it on Wednesday. How long after I start the meds will I begin to feel better? ... (2 replies)
... Your doctor is a menace to your health. He should know & warn you of the things that can happen quickly & what you should do if you had problems when you tapered. You can't just sit around with crisis symptoms & hope for the best. Do you have a dry mouth, especially at night? Are you drinking at least 8 glasses of water a day & adding salt to most everything. Very... (37 replies)
... Yes my Stim test result was 9 and bumped up to 15(from 11-25 on the 'average' chart). He does think they could work again, but then again the last time he tried to take me off was when I was still feeling horrible. Once he saw how I responded even worse he said I definitely need it, so since then we have been very, very slowly increasing the dose, but he seems to not want... (37 replies)
... I was tapered off the prednisone twice. After the second taper it was several days later that I got sick. ... (37 replies)
... took a low dose of prednisone for a year hoping my adrenals would wake up. No luck there. I did have antibodies so have NO clue why we went the low dose route. Was not easy either. Doctors! ... (37 replies)
... forth several times from Hydrocortisone to prednisone. Since you were taking the max dose of prednisone it made you feel good. You are also taking the max dose of Hydrocortisone, but it doesn't last as long so splitting it helps. ... (4 replies)
... But I do know of other people who take a dose of Prednisone at night and it works fine for them. I can only assume the reasoning is to be able to get out of bed in the morning. ... (16 replies)
... of a 1mg tab. That's why I'm curious to see if she will up it on Thursday. I started out without taking Prednisone at all. I just started on it a couple of months ago. I also just got my Synthroid upped from 75 to 100mg, and got bloodwork today to see how that is going. ... (11 replies)
... I am on Prednisone now and I am gaining weight, my hands are swollen all the time too......my eye swell so much I have a hard time opening my eyes....... ... (16 replies)
... Hi all, Haven't been here for a few months. Was diagnosed with secondary adrenal insuffiency about 1 1/2 years ago.....was verly sick from various symptoms before that....caused by the insuffiency. Had been on prednisone for several years (5 mg. a day)...but had been off of it for about 2 or 3 years...also, because I have some major problems with my back (fell), I had... (0 replies)
Looking for help
Sep 18, 2006
... Your mom is right...you need a bone scan. Since you are on such a high dose of prednisone it would be good to see the condition of your bones now. ... (9 replies)
... I read that primary Addison's is low cortisol and low DHEA. I talked with my doc tonight and he's going to change over my 5mg prednisone to 30mg Cortef, double the DHEA to 50mg, and double my estrogen to 2. ... (0 replies)
... The reason you have to keep taking the high cortef dose is that your body adapted to very high levels of cortisol (say 50 mg perday-thinking prednisone) while cushings. If you don't supplement with the extra cortisol and wean gradually then you sned your body into shock-adrenal crisis specifically. Even if the amount of cortisol your body is making is normal- say 5 mg... (6 replies)
Adrenal crisis
Jun 2, 2006
... sending the right signal to pituitary. There may be a pituitary tumor. Finally, the HPA axis may be suppressed due to sustained therapeutic use of steroids like prednisone which is given to those with chronic inflammation of various kinds. Asthmatics sometimes get in this situation. ... (3 replies)
... Hope you can hang in there and feel great soon! Sounds like the Prednisone could easily have switched your adrenals off, if the dose was high enough. Many with asthma have this happen, because of the steroids they must take. ... (9 replies)
... I'm sorry you had such a bad time at the hospital. I had gone to the hospital myself 3 times they told me it was my stomach gave me pepcid and sent me home so consequently I do not trust ER doctors don't get me wrong the ER has its place if you've been in an accident or soemthing like that its the best place to be but not for things like this. I actually was down to 114 pds... (7 replies)
... Hi everyone, In my last thread I posted asking about what brand of adrenal glandulars to use, but I'm just going to go to the ER. I have continuous heart palpitations and extreme low blood pressure throughout the day, and I feel like I can't breathe because I just feel so short of breath. Someone in my last thread suggested that I just go to the ER and get treatment, and... (7 replies)


Associated Tags: florinef, hydrocortisone, medrol

Pages: 1 ... 4 5 6 7 8 9 10 11 12 13 14 ... 29

All times are GMT -7. The time now is 08:13 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!